DOI 10.1016/0009-8981(89)90185-x
Carnitine deficiency associated with anticonvulsant therapy.
Аннотация
Valproic acid therapy is known to be associated with carnitine deficiency in adult as well as young epileptic patients. In a study of the possible existence of such side-effects with other anticonvulsants, 76.5% of adult patients treated with valproate were deficient in serum free carnitine, with acylcarnitine levels significantly higher than in controls (p less than 0.01), while the carnitine deficiency rate in a group of patients treated with anticonvulsants other than valproate was 21.5%. Since in clinical practice only about one fifth of patients are treated with valproate, this means that about 15% of epileptics are carnitine deficient because of valproate treatment and 17% because of other anticonvulsants. The mechanisms and clinical and biological consequences of the carnitine deficiency associated with antiepileptic drugs other than valproate are not known.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.